# SDR AALA970007

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STUB FRAME CRACKED THROUGH HOLE, STATION 825.  INSTALLED DOUBLER PER SRM 51-40-2 FIG 1A, PAGE 6B.  (M)
